# SDR 0175156

- Difficulty date: May 20, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Aerosp ATR-42
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 7725367
- Condition: Corroded
- Location: Propeller
- Component: Blade, Hamstd, SFA13M1ROAD
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON BEARING BLADE PIN.
